# SDR MASA2012111052276

- Difficulty date: November 10, 2012
- Submitted: November 11, 2012
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 22,553 hours, 18,289 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN F/A FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERIES.
